# SDR USAA2011122100005

- Difficulty date: December 20, 2011
- Submitted: December 22, 2011
- Operation: Air carrier
- Aircraft: N742PS
- Make and model: Airbus A319-112
- Aircraft serial: 1275
- Aircraft time: 30,838 hours, 20,027 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Condition: Out Of Adjust
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - OUT ADJUSTMENT DIMENSION "A" BETWEEN STRIKER LEVER & FINGER AT PASSENGER/CREW DOOR 831.  PERFORMED ADJUSTMENT CLEARANCE J2 BETWEEN STRIKER LEVER & FINGER AT PASSENGER/CREW DOOR 831 IAW A319 AMM 52-13-14-820-002 ITEM 4.
